# SDR CA121203004

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: 071116800
- Condition: Broken
- Location: Autopilot
- Part time: 6,604 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN WIRE FOUND IN AFT PITCH BRIDLE CABLE IN AREA OF CABLE CLAMP DURING SCHEDULED MAINTENANCE.
